MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 9/10 COCR HEAD 28MM +3; SMALL TAPER (9/10) FEMORAL HEADS : HIP METAL FEMORAL HEADS

DEPUY INTERNATIONAL LTD - 8010379 9/10 COCR HEAD 28MM +3; SMALL TAPER (9/10) FEMORAL HEADS : HIP METAL FEMORAL HEADS
Model Number 1521-90-059
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Pain (1994)
Date of Event 07/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2010, the patient underwent the tha for left hip with the stem, sleeve, liner and head in question.A cup and 4 screws were used but they were manufactured by other company.On (b)(6) 2021, the revision surgery will be performed because the stem was varus and loosened obviously and the sleeve was loosened, too.In the revision, the ibg (impaction bone grafting) will be performed, and the stem will be replaced.The surgeon wants the cup to be left.The presence or absence of pain in the patient and the mechanism of onset are unknown.The details are unknown.No further information is available.The surgeon commented that at the time of first surgery 10 years ago, the stem might have been inserted slightly varus, and the alignment of the cup would not be such a problem.Since there was no loosening in the cup, it was left as it was, and the liner was changed from 28 mm to 32 mm in consideration of wear and dislocation resistance.
 
Additional Manufacturer Narrative
Product complaint#: (b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.Based on previous investigations, this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the lot code was provided, a manufacturing records evaluation (mre) was not performed.

Brand Name
9/10 COCR HEAD 28MM +3
Common Device Name
SMALL TAPER (9/10) FEMORAL HEADS : HIP METAL FEMORAL HEADS
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
MDR Report Key12293618
Report Number1818910-2021-17368
Device Sequence Number4725402
Product Code JDI
UDI-Device Identifier10603295276647
UDI-Public10603295276647
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K871867
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1521-90-059
Device Catalogue Number152190059
Device Lot Number3074023
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/16/2021
Supplement Date Received by Manufacturer09/09/2021
Initial Report FDA Received Date08/09/2021
Supplement Report FDA Received Date09/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
9/10 COCR HEAD 28MM +3.; PINN MAR ETO LIP LNR 28IDX50OD.; S-ROM*SLEEVE PRX ZTT, 16D-LRG.; SROM 9/10 16X10X130 36.; 9/10 COCR HEAD 28MM +3; PINN MAR ETO LIP LNR 28IDX50OD; S-ROM*SLEEVE PRX ZTT, 16D-LRG; SROM 9/10 16X10X130 36
Outcome Attributed to Adverse Event Required Intervention;